It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 02-05-2003, 10:40 PM   #1
Inactive
 
Join Date: Jan 2003
Location: Cheras, Selangor, Malaysia
Posts: 28
Kwok Wui Tang HB User
Post Side effects I got from taking minocycline!

I would like to share my experience with other acne sufferers. I had been taking minocycline for sometime. I was happy with the results as my acne problem reduced about 50%. However I soon discovered some other type of pimples started to grow behind both my ears and the earlobes. This never happened before. The problem became more and more serious. Suddenly I realized it must have been the side effects of taking minocycline. I stopped taking minocycline immediately and applied pure tea tree oil on the infected areas. After 1 week the pustules subsided. Not long after the pimples returned again behind my ears. They were very painful. I went to see a dermatologist who prescribed another type of antibiotic for me. He would not believe that my problem was the result of taking minocycline. I dare not take antibiotic and went to see another dermatologist. This dermatologist also did not believe my problem was caused by minocycline and again wanted to prescribed 6 months of antibiotic for me. I was very dissapointed with the two dermatologists. I sought the advice of a general practitioner. He too did not believe antibiotic was the cause. He explained that the function of the antibiotic is to cure the acne and not causing the growth of it. Finally another GP believe me and he prescribed a topical antibiotic ointment called baneocin for me. I had been applying this ointment to the back of my ears for 2 weeks and I am happy that 90% of my ear skin infection had been cured. I have also came across messages from other acne sufferers with the same problem after taking antibiotics. From now on I would not take anymore antibiotics.



 
Sponsors Lightbulb
   
Old 05-10-2010, 06:41 PM   #2
Senior Veteran
(female)
 
Join Date: Sep 2006
Location: Ozarks in Arkansas
Posts: 1,826
Oleander53 HB UserOleander53 HB UserOleander53 HB User
Re: Side effects I got from taking minocycline!

Sounds like you had hives. My daughter is experiencing the same bad side effects but more severe. It has been a very bad experience and costly.

I hope you are better. Oleander

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
What are the real side effects of accutane? liquidtrip Acne 2 11-24-2007 10:14 AM
Minocycline side effects? cotter79 Acne 3 03-18-2006 01:35 PM
Minocycline effects.... zxc_zxc Acne 1 03-19-2004 11:42 AM
minocycline side effects pimentel88 Acne 9 12-14-2003 08:19 AM
side effects I got from taking minocycline Kwok Acne 2 09-28-2003 06:53 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Accutane
Aspirin
Benzoyl
Clindamycin
Differin
  Accutane
Aspirin
Benzoyl
Clindamycin
Differin




TOP THANKED CONTRIBUTORS



WhenItRains (10), ClearSkinRomy (6), mmisty (5), MSNik (5), poozers (3), jonnstar (3), LitS917 (2), lisamariemoon (2), ladybud (2), crookedhearts (2)

Site Wide Totals

teteri66 (1180), MSJayhawk (1006), Apollo123 (906), Titchou (852), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 03:47 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!